# SDR UALA2013041602608

- Difficulty date: April 15, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 46,955 hours, 19,150 cycles
- Engine: Iae V2522A5
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080409
- Part serial: 1008
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO RADAR DISPLAY CAPT ND F-O IS WORKING FINE.  WEATHER RADAR T-R UNIT PER MM.
